Title

Adaptive Model Following Control of Nonlinear Robotic Systems

Document Type

Article

Publication Date

11-1985

Publication Title

IEEE Transactions on Automatic Control

Volume

30

Issue

11

First page number:

1099

Last page number:

1100

Abstract

An adaptive model following control law for nonlinear robotic systems with rotational joints is presented. The derivation of the controller does not require any knowledge of nonlinear system matrics and the uncertainty in the system. In the closed-loop system the joint angles asymptotically converge to the reference trajectories.

Disciplines

Controls and Control Theory | Electrical and Computer Engineering | Engineering

Language

English

Permissions

Use Find in Your Library, contact the author, or interlibrary loan to garner a copy of the item. Publisher policy does not allow archiving the final published version. If a post-print (author's peer-reviewed manuscript) is allowed and available, or publisher policy changes, the item will be deposited.

Identifier

DOI: 10.1109/TAC.1985.1103842

UNLV article access

Search your library

Share

COinS